# SDR JBXA0000143

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LOW PRESSURE CAUTION MESSAGE, FOLLOWED BY HYDRAULIC ENGINE DRIVEN PUMP 1A CAUTION MESSAGE.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN PUMP ASSEMBLY, REPLACED CASE DRAIN, PRESSURE, AND RETURN FILTER ASSEMBLIES.  ALL PRESSURE LEAK CHECKS GOOD.  WORK ACOMPLISHED IAW CL-65 AMM 29-11-01, 29-11-40, 29-11-09, 29-11-46.
